View Full Version : Meds and I just aren't getting along anymore


silivrentoliel
08-29-14, 06:38 PM
This has only happened once before... and I'm not sure why, exactly, but I'm going with "amphetamines aren't my friend." Last time I had such a bizarre and opposite reaction, I was just a few weeks pregnant...

NO, I'm not pregnant either.

I'm feeling absolutely idiotic... like an imbecile. I don't function. I'm actually doing better without them. A lot better.

When I do take them lately, I feel like my skin is electrified. Jumping all over the place. It's not a good feeling. I'm neither calm nor antsy, it just feels like my cells are hyper.

I zone out at the most inappropriate times. Like therapy. It was strange to watch myself do this and have no control over the situation.

I don't have another appointment with my APN until mid-October. I don't know if I should call now and tell them that this just isn't working (and I've been giving it a good go for quite a few months now), or just wait.

The fact that a girl I know is now one of the nurses up there makes me really not want to go see my APN either...

Flia
08-30-14, 01:49 AM
Are you on birth control pills?
Or is there any other hormone change going on (menopause?)

Have you changed your diet in any way?

These are the possible reasons I cam think of.

silivrentoliel
08-30-14, 03:12 PM
There is a good chance my hormones are out of whack... need to get that checked, if I ever remember to call the doctor when I have money. No on the birth control pills, they give me migraines.

Diet is pretty much the same. If anything, it's healthier.

sarahsweets
09-08-14, 04:28 AM
Does it seem worse when you are ovulating or having your period?

silivrentoliel
09-08-14, 09:38 AM
not really... although i haven't taken them in a while, so i really can't say for sure :)